# SDR TRBA2009071SUP

- Difficulty date: June 26, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 31,035 hours, 35,632 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Part serial: 01198H3306
- Condition: Cracked
- Location: Cockpit
- Part time: 7,613 hours, 8,992 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

F/O FRONT WINDSHIELD CRACKED IN FLIGHT.  REMOVED AND REPLACED F/O FRONT WINDSHIELD.  OPS CHECK GOOD.  NO LEAKS NOTED.
